# SDR CALA2019052000808

- Difficulty date: May 20, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 106,802 hours, 16,502 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 288239
- Condition: Inoperative
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO WATER IN GALLEYS AND LAVS WHEN AIRBORNE BUT WORKS ON GROUND WHEN LANDED REMOVED AND REPLACED THE H2O SYSTEM UNDERLOADER CHECK VALVE, FOUND BAD. PRESSURIZED THE SYSTEM WITH 1 ENG IDLE, OPS CHECK GOOD. H2O AIR COMPRESSOR INOP. REMOVED AND REPLACED THE AIR COMPRESSOR REF AMM 38-15-01-404-029. POTABLE WATER SYSTEM PRESSURE OPERATING NORMAL AT THIS TIME. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1122500  SN OFF 4895 IPC REFERENCE # 38-15-01-50.
